# SDR UPS99229678

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: 65242907
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI RT ELEVATOR TAB CRANK O/B RIG PIN HOLE LUG IS CRACKED.  REMOVED AND REPLACED FITTING IAW OVERHAUL MANUAL 55-20-01.
